diabetes side effects

marya - 86583
By marya - 86583 Latest Reply 2014-12-03 04:37:26 -0600
Started 2009-11-21 10:57:22 -0600

I have diabetes caused diarhea and use Amodium AD. Does anyone have any other suggestions, sometimes I can't leave the house and it is upsetting.


10 replies

johnreo
johnreo 2014-12-03 04:37:26 -0600 Report

If you trouble with diarhea or some diabetes side effects, You can take the tablets and resolve the problems immediately. Once upon a time i had a problem with diarhea I have to resolve myself. If you need the quality of medications, visit http://www.internationaldrugcart.in/ They are providing the best quality of prescription drugs.

Kirla
Kirla 2009-11-29 12:56:59 -0600 Report

Marya

Metformin will cause diarrhea. Some people say it will go away over time. Some people it never goes away and the doctor has to change their meds. I put up with the side effect for about 7 – 8 weeks before I stopped taking it. Since my numbers continued to get better with diet alone, I didn’t have to take any other meds.

Also you have to watch out for sugar free products. A lot of them have sugar alcohol. I started to use sugar free maple syrup. It contained 12 grams sugar alcohol per serving. Shortly after using it, I found myself running to the bathroom. I read someplace on the Internet that sugar alcohol has this effect on lot of people. I had to stop using it.

Antique-Dave
Antique-Dave 2009-11-27 10:51:55 -0600 Report

I found that adding more fiber to my diet made a big difference, just check the label to make sure there is no added sugar and try not to take it within 2 hours of taking your meds as it can interfere with absorbtion.

salmanda
salmanda 2009-11-22 08:11:14 -0600 Report

Hi,
I could not tolerate Metformin because of the side effect, diarrhea. I felt the same way you do, and never knew what was going to set it off. It was especially hard to deal with at my job because I don't have a job I can just get up and leave for the bathroom.
I had to stop taking Metformin. I now take Glipizide, and that has not been a problem.
I hope you find relief because it is so hard to deal with diarrhea and live a normal life. Good Luck.
Sal

Hinboyz3
Hinboyz3 2009-11-22 06:48:54 -0600 Report

I haven't had any side effects as of yet, but I do get a headache from time to time. Which I will talk to my doctor about on my next visit before xmas. Hope you feel better soon Marya.

alanbossman
alanbossman 2009-11-21 11:07:22 -0600 Report

Hi, you did not mention if you were taking metformin or not. One of the side effects of metformin is diarrhea,you need to take it with food. sometimes your system will settle down and sometimes it wont if the diarrhea does not stop see doc to change meds
Alan

MHarris4now
MHarris4now 2009-11-21 11:03:29 -0600 Report

I am fortunate not to have any side effects from the diabetes but I do have a coworker that suffers from too much Metformin. Prior to being diagnosed with Diabetes she suffered from Irritable Bowel Syndrome (IBS). You may want to ask your doctor what can be done for your particular problem because it could be due to any meds that you might be taking for the diabetes. Keep us all informed on how you overcome this!

rankearl
rankearl 2009-11-21 11:01:49 -0600 Report

hi test your blood sugar is it up i get flu like symptoms when my blood sugar is up hope i helped hugs julie

Next Discussion: Diabetic & Weight »